RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 99, Issue 1, Pages 140–144 (Mi mz10308)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

The Axiom of Sasakian Hypersurfaces and Six-Dimensional Hermitian Submanifolds of the Octonion Algebra

M. B. Banaru

Smolensk State University

Keywords: axiom of Sasakian hypersurfaces, six-dimensional Hermitian submanifold of the octonion algebra, three-vector cross product, Ricci-type submanifold.

DOI: https://doi.org/10.4213/mzm10308

Full text: PDF file (353 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2016, 99:1, 155–159

Bibliographic databases:

Received: 24.04.2013
Revised: 26.03.2015

Citation: M. B. Banaru, “The Axiom of Sasakian Hypersurfaces and Six-Dimensional Hermitian Submanifolds of the Octonion Algebra”, Mat. Zametki, 99:1 (2016), 140–144; Math. Notes, 99:1 (2016), 155–159

Citation in format AMSBIB
\Bibitem{Ban16}
\by M.~B.~Banaru
\paper The Axiom of Sasakian Hypersurfaces and Six-Dimensional Hermitian Submanifolds of the Octonion Algebra
\jour Mat. Zametki
\yr 2016
\vol 99
\issue 1
\pages 140--144
\mathnet{http://mi.mathnet.ru/mz10308}
\crossref{https://doi.org/10.4213/mzm10308}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3462694}
\elib{https://elibrary.ru/item.asp?id=25707647}
\transl
\jour Math. Notes
\yr 2016
\vol 99
\issue 1
\pages 155--159
\crossref{https://doi.org/10.1134/S0001434616010156}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000373228900015}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84962439202}


Linking options:
  • http://mi.mathnet.ru/eng/mz10308
  • https://doi.org/10.4213/mzm10308
  • http://mi.mathnet.ru/eng/mz/v99/i1/p140

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Banaru, “A note on geometry of special Hermitian manifolds”, Lobachevskii J. Math., 39:1 (2018), 20–24  crossref  mathscinet  zmath  isi  scopus
    2. M. Banaru, G. Banaru, “A note on $W_3$-manifolds”, Publ. Inst. Math. Beograd, 103:117 (2018), 17–23  crossref  mathscinet  isi  scopus
    3. M. B. Banaru, “O shestimernoi sfere s priblizhenno kelerovoi strukturoi”, Geometriya, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 146, VINITI RAN, M., 2018, 3–16  mathnet  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:188
    Full text:35
    References:58
    First page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021